# SDR YADA20140819001

- Difficulty date: August 19, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N115AX
- Make and model: Beech 1900C
- Aircraft serial: UC002
- Aircraft time: 32,438 hours, 60,141 cycles
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Vsi
- Part number: 066011712304
- Part serial: 20399
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

WHILE TAXIING TO REPOSITION ACFT, FLIGHT CREW REPORTED SMELLING & SEEING SMOKE FROM THE INSTRUMENT PANEL.  THE ACFT RETURNED TO THE RAMP WITHOUT INCIDENT.  PERFORMED A GND RUN ON THE ACFT & OBSERVED THE COPILOTS ELECTRONIC VSI INDICATOR SCREEN FLICKER & THEN WENT BROWN, THE SMELL OF A HOT ELEC COMPONENTS WAS NOTED.  NO WIRING DAMAGE WAS NOTED & THE INTERNALLY FAILED EVSI WAS REPLACED & AN OPERATIONAL CHECK FLIGHT PERFORMED SATISFACTORILY.
